The pressure on the left side of my head is unbearable with added symptom of right side facial numbness during migraine now - have had to come off Topirimate due to severe side effects - don't know if anyone can suggest another medication I could mention to my GP and if anyone else is suffering this intense pressure and what have you had done about it?
I am by no means a Dr., but I have had migraines since I was 5 years old and it took me years to figure out what they were so I just suffered with them until I was an adult. My Dr. has prescribed nerve medications like klonopin and valium not sure how to spell those, but they have ALWAYS helped! I dont mean take the meds after you get the migraine but to be on them daily so that its in your system. I can safely say that as long as I have been on one of these I dont get migraines. If I miss taking it then its inevitable, I will have one. If you dont want to take something like that then there's Vistaril. I take it daily. It's not a narcotic or controlled substance but it helps with pain, and nerves and I dont get the headaches as long as I take it daily. Hope this helps!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.